# SDR N6WA2016031301

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,802 hours, 19,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING HATCH LEAKING.  LUBED PRESS SEAL ON CREW ESCAPE HATCH IAW AMM 12-20-52.  NO LEAK NOTED.
